CSpace
一类大系统周期解的存在性
赵晓强
1989
Source Publication数学季刊
ISSN1002-0462
Volume000Issue:003Pages:91
Abstract本文把大系统理论中的思想方法运用于高维空间周期解的研究之中,应用泛函分析中的Kakutani集值映射不动点定理讨论了一类大系统周期解的存在性,得到了周期解存在的一般性定理及其推论。考虑大系统
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39122
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵晓强. 一类大系统周期解的存在性[J]. 数学季刊,1989,000(003):91.
APA 赵晓强.(1989).一类大系统周期解的存在性.数学季刊,000(003),91.
MLA 赵晓强."一类大系统周期解的存在性".数学季刊 000.003(1989):91.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵晓强]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵晓强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵晓强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.